Research

On an extension of the space of bounded deformations


Reference:

Kruzik, M. and Zimmer, J., 2009. On an extension of the space of bounded deformations. Zeitschrift für Analysis und ihre Anwendungen, 31 (1), pp. 75-91.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://www.ems-ph.org/journals/journal.php?jrn=zaa

Details

Item Type Articles
CreatorsKruzik, M.and Zimmer, J.
DOI10.4171/ZAA/1449
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code23459
Additional InformationBath Institute For Complex Systems Preprint 5/09 (2009) http://www.bath.ac.uk/math-sci/bics/preprints/BICS09_5.pdf

Export

Actions (login required)

View Item